License No: BU202609956 Call 0700670661
Liyoh Pharmacy
Nurofen Melt Lemon 200Mg Tabs 12S

OTC Medicines

Nurofen Melt Lemon 200Mg Tabs 12S

Nurofen Melt Lemon 200mg Tablets 12s Description Nurofen Meltlets dissolve quickly on the tongue with a light lemon flavour. Each tablet contains 200mg ibuprofen for pain relief. They relieve headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms, and fever. Nurofen Self-Dissolving Meltlets provide the same pain-relieving strength as standard Nurofen 200mg Tablets in a dissolving format suitable for use without water. Ibuprofen has anti-inflammatory properties that help relieve symptoms of moderate pain. How to use Place one Meltlet on the tongue and allow it to dissolve before swallowing. Do not chew. Adults and children over 12 years: take 1 or 2 tablets every 4 to 6 hours as needed. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years except on medical advice. Ingredients Each tablet contains: Ibuprofen 200mg. Also contains: gelatin, mannitol, aspartame (E951), sodium carbonate, sodium bicarbonate, croscarmellose sodium, sodium lauryl sulfate, lemon flavour, sucralose, polysorbate 80. Contains a source of phenylalanine.

KES 1,129.00
Unit: pack | Stock: 10
Order this on WhatsApp
WhatsApp Liyoh